# SDR UPS01834737

- Difficulty date: December 26, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FWD CARGO PIT AT FS 510 - 520 LONG 33R IS CRACKED AT UPPER I/B FLANGE.  REMOVED LONGERON 33R FS 395 TO FS 650 IAW DC8 SRM 51-1-20, LOCATED AND DRILLED NEW LONGERON IAW DC8 SRM 51-1-24, INSTALLED NEW LONGERON 33R AND TORQUE BOX CLOSEOUT IAW DC8 SRM 51-1-20D, INSTALLED KICKPLATE IAW DC8 SRM 51-1-20.
